# SDR MASA2015030312935

- Difficulty date: March 3, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 26,964 hours, 22,563 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN F/A FLASHLIGHT NO CHARGE.  R & R BATTERY.
